A general theorem concerning the growth of solutions of first-order algebraic differential equations
Compositio Mathematica, Volume 25 (1972) no. 1, p. 61-70
@article{CM_1972__25_1_61_0,
     author = {Bank, Steven B.},
     title = {A general theorem concerning the growth of solutions of first-order algebraic differential equations},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {1},
     year = {1972},
     pages = {61-70},
     zbl = {0246.34006},
     mrnumber = {318546},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_1_61_0}
}
Bank, Steven B. A general theorem concerning the growth of solutions of first-order algebraic differential equations. Compositio Mathematica, Volume 25 (1972) no. 1, pp. 61-70. http://www.numdam.org/item/CM_1972__25_1_61_0/

S. Bank [1] On the growth of solutions of algebraic differential equations whose coefficients are arbitrary entire functions, Nagoya Math. J. 39 (1970), 107-117. | MR 268456 | Zbl 0201.11502

[2] A result concerning meromorphic solutions in the unit disk of algebraic differential equations, Compositio Math. 22 (1970), 367-381. | Numdam | MR 280767 | Zbl 0209.11501

[3] A note on algebraic differential equations whose coefficients are entire functions of finite order. (To appear).

O. Blumenthal [4] Principes de la théorie des fonctions entières d'ordre infini, Gauthier-Villars, Paris, 1910. | JFM 41.0462.01

W. Hayman [5] Picard values of meromorphic functions and their derivatives, Ann. of Math. 70 (1959), 9-42. | MR 110807 | Zbl 0088.28505

R. Nevanlinna [6] Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929. | JFM 55.0773.03 | Zbl 0357.30019

[7] Analytic functions, Springer-Verlag, New York, 1970 (Engl. Transl.) | MR 279280 | Zbl 0199.12501

S. Saks AND A. Zygmund [8] Analytic functions, Monografie Mat. (Engl. Transl.), Tom. 28, Warsaw, 1952. | MR 55432 | Zbl 0048.30803

M. Tsuji [9] Canonical product for a meromorphic function in a unit circle, J. Math. Soc. Japan 8 (1956), 7-21. | MR 103273 | Zbl 0071.28801

G. Valiron [10] Sur les fonctions entières verifiant une classe d'équations différentielles, Bull. Soc. Math. France, 51 (1923), 33-45. | JFM 49.0216.02 | Numdam | MR 1504822

[11] Fonctions analytiques et équations différentielles, J. Math. Pures et appl. 31 (1952), 292-303. | MR 51915 | Zbl 0047.31003